MAUDE Adverse Event Report: ZIMMER MEDIZINSYSTEME GMBH COOLTONE; STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING

ZIMMER MEDIZINSYSTEME GMBH COOLTONE; STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING
Model Number 5034
Medical Device Problem Codes Crack (1135); Overheating of Device (1437)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 09/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Allergan aesthetics received a report of a patient treated abdomen on (b)(6) 2025 using the cooltone applicator and presented with blanching/redness immediately after treatment and then the patient presented with blister.Practice believes 2nd-3rd degree burn.Later provider reported overheating applicator and "applicator is warped, cracked, and bulging out".Applicator was replaced.Device remains at the user facility.Tee report was forwarded to manufacturer zimmer medizinsysteme gmbh.

Brand Name
COOLTONE
Common Device Name
STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING
Manufacturer (Section D)
ZIMMER MEDIZINSYSTEME GMBH
junkersstrasse 9
neu-ulm, bavaria 89231
GM  89231
Manufacturer (Section G)
ZIMMER MEDIZINSYSTEME GMBH
leibnizstrasse 9
neu-ulm, bavaria 89231
GM   89231
Manufacturer Contact
stefan leinweber
junkersstrasse 9
neu-ulm, bavaria 89231
GM   89231
MDR Report Key23486787
Report Number8010720-2025-01781
Device Sequence Number10526824
Product Code NGX
UDI-Device Identifier04053815076698
UDI-Public04053815076698
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5034
Device Catalogue NumberCS-MS-002-D-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age55 YR
Patient SexMale
Patient Weight88 KG